I just started taking Modafinil for Hypersomnia last week. It has been amazing to actually stay awake at work! However, it has increased my anxiety (I have general anxiety disorder). I am curious if anyone else had this side effect, and if it is more likely to be temporary, or continue as long as I am taking Modafinil. Temporary I can cope with, but not permanent.
Modafinil - increased anxiety a temporary or long-term side effect?
Question posted by DN9999 on 5 April 2021
Last updated on 5 April 2021 by WildcatVet
This is common side effect of Modafinil that usually resolves within a week or two and it should get better day by day.
Common (1% to 10% of users): Insomnia, anxiety, agitation, nervousness, irritability"
If it persists longer than 2 weeks you should let your doctor know.
I experienced the same thing when I first started the medication but it resolved very quickly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.